Facebook Instagram Twitter RSS Feed Back to top

Warning's problem with restrictions on $q$-additive functions

In: Mathematica Slovaca, vol. 59, no. 3
Stephan Wagner

Details:

Year, pages: 2009, 339 - 348
Keywords:
Waring’s problem, $q$-additive functions, correlation
About article:
In a paper of Thuswaldner and Tichy, a version of Waring's problem with restrictions on the sum of digits was considered. This paper is devoted to a generalization of their result to arbitrary completely $q$-additive functions.
How to cite:
ISO 690:
Wagner, S. 2009. Warning's problem with restrictions on $q$-additive functions. In Mathematica Slovaca, vol. 59, no.3, pp. 339-348. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0130-7

APA:
Wagner, S. (2009). Warning's problem with restrictions on $q$-additive functions. Mathematica Slovaca, 59(3), 339-348. 0139-9918. DOI: https://doi.org/10.2478/s12175-009-0130-7
About edition: